| Catalog Number |
99577-000063 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The root cause was determined to be the system pcb.Due to the part being obsolete, device is unrepairable.The device was sent back to the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report that their device would not complete its initial boot-up cycle.